# SDR KBM2004F00170

- Difficulty date: June 1, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 206076390001
- Condition: Leaking
- Location: Hyd Press
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LINE CHAFED AND LEAKING.  REMOVED AND REPLACED.
